# SDR MASA2010040600315

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 28,741 hours, 27,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL COMING FROM PAX DOOR.  REMOVED AND REPLACED PAX DOOR SEAL, OPS CHECK/ LEAK CHECK GOOD.
